# SDR P5CA9600245

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69B401186
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, NOTED WING LEADING EDGE OVERHEAT ON LEFT WING.  WHEN ADP NR 1 WAS SELECTED, LIGHT WENT OUT.  RETURNED TO BLOCKS.  FOUND DUCT CRACKED AT BOSS FOR NR 2 PYLON BLEED AIR SENSE LINE, BOSS BLOWN OUT.  REMOVED AND REPLACED DUCT ASSY, LEAK CHECK NORMAL PER MM 36-11-01.  DUCT VERIFIED BY P/N TO BE IN COMPLIANCE WITH AD 91-06-08.
